On quantitative effects of RNA shape abstraction

Nebel M, Scheid A (2009)
Theory in Biosciences 128(4): 211--225.

Download
No fulltext has been uploaded. References only!
Journal Article | English

No fulltext has been uploaded

Author
;
Publishing Year
PUB-ID

Cite this

Nebel M, Scheid A. On quantitative effects of RNA shape abstraction. Theory in Biosciences. 2009;128(4):211--225.
Nebel, M., & Scheid, A. (2009). On quantitative effects of RNA shape abstraction. Theory in Biosciences, 128(4), 211--225. doi:10.1007/s12064-009-0074-z
Nebel, M., and Scheid, A. (2009). On quantitative effects of RNA shape abstraction. Theory in Biosciences 128, 211--225.
Nebel, M., & Scheid, A., 2009. On quantitative effects of RNA shape abstraction. Theory in Biosciences, 128(4), p 211--225.
M. Nebel and A. Scheid, “On quantitative effects of RNA shape abstraction”, Theory in Biosciences, vol. 128, 2009, pp. 211--225.
Nebel, M., Scheid, A.: On quantitative effects of RNA shape abstraction. Theory in Biosciences. 128, 211--225 (2009).
Nebel, Markus, and Scheid, Anika. “On quantitative effects of RNA shape abstraction”. Theory in Biosciences 128.4 (2009): 211--225.
This data publication is cited in the following publications:
This publication cites the following data publications:

7 Citations in Europe PMC

Data provided by Europe PubMed Central.

Pareto optimization in algebraic dynamic programming.
Saule C, Giegerich R., Algorithms Mol Biol 10(), 2015
PMID: 26150892
Analysing RNA-kinetics based on folding space abstraction.
Huang J, Voß B., BMC Bioinformatics 15(), 2014
PMID: 24575751
Abstract folding space analysis based on helices.
Huang J, Backofen R, Voß B., RNA 18(12), 2012
PMID: 23104999
Lost in folding space? Comparing four variants of the thermodynamic model for RNA secondary structure prediction.
Janssen S, Schudoma C, Steger G, Giegerich R., BMC Bioinformatics 12(), 2011
PMID: 22051375
Faster computation of exact RNA shape probabilities.
Janssen S, Giegerich R., Bioinformatics 26(5), 2010
PMID: 20080511
Shapes of RNA pseudoknot structures.
Reidys CM, Wang RR., J Comput Biol 17(11), 2010
PMID: 20868269

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Sources

PMID: 19756808
PubMed | Europe PMC

Search this title in

Google Scholar